Mechanics systems on para-K�hlerian manifolds of constant J-sectional curvature

Tekkoyun, Mehmet
January 2010
Differential Geometry--Dynamical Systems;2010, p239
Academic Journal
The goal of this paper is to present Euler-Lagrange and Hamiltonian equations on Rn2n which is a model of para-K�hlerian manifolds of constant J-sectional curvature. In conclusion, some differential geometrical and physical results on the related mechanic systems have been given.


Related Articles

  • On the geometry of non-holonomic Lagrangian systems. de Leon, Manuel; de Diego, David M. // Journal of Mathematical Physics;Jul96, Vol. 37 Issue 7, p3389 

    Studies a geometric framework for non-holonomic Lagrangian system in terms of distribution on the configuration manifold. Product structure of the phase space of velocities; Obtainment of constrained dynamics by projecting the free dynamics; Constraint algorithm for a singular constrained system.

  • Compactness for conformal metrics with constant Q curvature on locally conformally flat manifolds. Qing, Jie; Raske, David // Calculus of Variations & Partial Differential Equations;Jul2006, Vol. 26 Issue 3, p343 

    In this note we study the conformal metrics of constant Q curvature on closed locally conformally flat manifolds. We prove that for a closed locally conformally flat manifold of dimension n = 5 and with Poincar� exponent less than $$\frac {n-4}2$$ , the set of conformal metrics of positive...

  • Invariant submanifolds of Sasakian space forms. Yıldız, Ahmet; Murathan, Cengizhan // Journal of Geometry;2009, Vol. 95 Issue 1/2, p135 

    In the present study, we consider isometric immersions $${f : M \rightarrow \tilde{M}(c)}$$ of (2 n + 1)-dimensional invariant submanifold M2 n+1 of (2 m + 1) dimensional Sasakian space form $${\tilde{M}^{2m+1}}$$ of constant $${ \varphi}$$-sectional curvature c. We have shown that if f...

  • On the Fundamental Group of Open Manifolds with Nonnegative Ricci Curvature. Xu, Senlin; Wang, Zuoqin; Yang, Fangyun // Chinese Annals of Mathematics;Oct2003, Vol. 24 Issue 4, p469 

    The authors establish some uniform estimates for the distance to halfway points of minimal geodesics in terms of the distantce to end points on some types of Riemannian manifolds, and then prove some theorems about the finite generation of fundamental group of Riemannian manifold with...

  • Exact moduli space metrics for hyperbolic vortex polygons. Krusch, S.; Speight, J. M. // Journal of Mathematical Physics;Feb2010, Vol. 51 Issue 2, p022304 

    Exact metrics on some totally geodesic submanifolds of the moduli space of static hyperbolic N-vortices are derived. These submanifolds, denoted as Σn,m, are spaces of Cn-invariant vortex configurations with n single vortices at the vertices of a regular polygon and m=N-n coincident vortices...

  • On the sectional curvature of lightlike submanifolds. Kılıç, Erol; Gülbahar, Mehmet // Journal of Inequalities & Applications;2/12/2016, Vol. 2016 Issue 1, p1 

    The main purpose of this paper is to show how to obtain rigidity theorems with the help of curvature invariants in submanifolds of a semi-Riemannian manifold. For this purpose, the bounded sectional curvature is introduced and some special submanifolds of r-lightlike submanifolds of a...

  • A geometric framework for discrete Hamilton-Jacobi equation. Barbero-Liñán, M.; Delgado-Téllez, M.; Martín de Diego, David // AIP Conference Proceedings;7/3/2012, Vol. 1460 Issue 1, p164 

    In classical mechanics the Hamilton-Jacobi Equation is useful to integrate partially or completely Hamilton's equations [2]. Recent developments have provided this theory with an intrinsic formulation, see for instance [3]. Another branch in mechanics that has been studied from a geometric...

  • Second order Euler-Lagrange equations for trivial principal bundles. Colombo, Leonardo; Jiménez, Fernando; Martín de Diego, David // AIP Conference Proceedings;7/3/2012, Vol. 1460 Issue 1, p185 

    The aim of this work is to obtain the discrete Euler-Lagrange equations for second order Lagrangians defined on trivial principal bundles.

  • Projective Á-symmetric K-contact manifold admitting quarter-symmetric metric connection. Pradeep Kumar, K. T.; Bagewadi, C. S.; Venkatesha // Differential Geometry--Dynamical Systems;2011, p128 

    We obtain curvature tensor Ȓ(X, Y )Z w.r.t quarter-symmetric metric connection in terms of curvature tensor R(X; Y )Z relative to the Levi-civita connection in a K-contact manifold. Further, locally Á-symmetric, Á-symmetric and locally projective Á-symmetric K-contact manifolds with...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics